このエントリーをはてなブックマークに追加
ID 30317
JaLCDOI
FullText URL
Author
Watanabe, Akiharu
Obata, Takahiro
Nagashima, Hideo
Sakagami, Kenichi
Orita, Kunzo
Abstract

A 26-year-old male with renal allograft, who received immunosuppressive treatment with azathioprine, presented marked elevations of serum biliary tract enzymes, such as gamma-glutamyl transpeptidase (5,609 units/l) and alkaline phosphatase (60.5 Bessey-Lowry units), 14 months after transplantation. Two months later the patient became icteric; he died of respiratory failure 19 months after the renal allograft. Postmortem examination revealed intrahepatic cholestasis with minimal inflammatory cell infiltration, indicating drug hepatotoxicity.

Keywords
renal transplantation
?-GTP
intrahepatic cholestasis
liver injury
azathioprine
Amo Type
Article
Published Date
1984-12
Publication Title
Acta Medica Okayama
Volume
volume38
Issue
issue6
Publisher
Okayama University Medical School
Start Page
533
End Page
539
ISSN
0386-300X
NCID
AA00508441
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
PubMed ID
Web of Science KeyUT